Advertisement

Stabilization of derivators revisited

  • Ian Coley
Article

Abstract

We revisit and improve Alex Heller’s results on the stabilization of derivators in Heller (J Pure Appl Algebra 115(2):113–130, 1997), recovering his results entirely. Along the way we give some details of the localization theory of derivators and prove some new results in that vein.

Keywords

Derivator Homotopy theory Stability Spectra 

References

  1. 1.
    Adámek, J., Rosický, J.: Locally Presentable and Accessible Categories. London Mathematical Society Lecture Note Series, vol. 189. Cambridge University Press, Cambridge (1994)Google Scholar
  2. 2.
    Boyarchenko, M., Drinfeld, V.: Idempotents in Monoidal Categories. http://www.math.uchicago.edu/~mitya/idempotents.pdf
  3. 3.
    Borceux, F.: Handbook of categorical algebra. 2, volume 51 of Encyclopedia of Mathematics and its Applications. Cambridge University Press, Cambridge (1994) (Categories and structures)Google Scholar
  4. 4.
    Cisinski, D.-C.: Propriétés universelles et extensions de Kan dérivées. Theory Appl. Categ. 20(17), 605–649 (2008)MathSciNetzbMATHGoogle Scholar
  5. 5.
    Cisinski, D.-C.: Catégories dérivables. Bull. Soc. Math. France 138(3), 317–393 (2010)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Groth, M., Ponto, K., Shulman, M.: The additivity of traces in monoidal derivators. J. K-Theory 14(3), 422–494 (2014)MathSciNetCrossRefGoogle Scholar
  7. 7.
  8. 8.
    Groth, M.: Derivators, pointed derivators and stable derivators. Algebra Geom. Topol. 13(1), 313–374 (2013)MathSciNetCrossRefGoogle Scholar
  9. 9.
    Groth, M.: Characterizations of Abstract Stable Homotopy Theories. arXiv:1602.07632, (2016)
  10. 10.
    Groth, M.: Revisiting the Canonicity of Canonical Triangulations. arXiv:1602.04846, (2016)
  11. 11.
    Groth, M., Shulman, M.: Generalized Stability for Abstract Homotopy Theories. arXiv:1704.08084 (2017)
  12. 12.
    Gabriel, P., Zisman, M.: Calculus of fractions and homotopy theory. Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 35. Springer, New York, Inc., New York (1967)CrossRefGoogle Scholar
  13. 13.
    Heller, A.: Homotopy Theories. Mem. Am. Math. Soc. 71(383):vi+78 (1988)MathSciNetCrossRefGoogle Scholar
  14. 14.
    Heller, A.: Stable homotopy theories and stabilization. J. Pure Appl. Algebra 115(2), 113–130 (1997)MathSciNetCrossRefGoogle Scholar
  15. 15.
    Hovey, M.: Spectra and symmetric spectra in general model categories. J. Pure Appl. Algebra 165(1), 63–127 (2001)MathSciNetCrossRefGoogle Scholar
  16. 16.
    Keller, B.: Appendice: Le dérivateur triangulé associé à une catégorie exacte. In: Categories in algebra, geometry and mathematical physics, volume 431 of Contemp. Math., pp. 369–373. Am. Math. Soc., Providence, RI (2007)Google Scholar
  17. 17.
    Krause, H.: Localization theory for triangulated categories. In: Triangulated categories, volume 375 of London Math. Soc. Lecture Note Ser., pp. 161–235. Cambridge Univ. Press, Cambridge (2010)Google Scholar
  18. 18.
    Kelly, G.M., Street, R.: Review of the elements of \(2\)-categories. In: Category Seminar (Proc. Sem., Sydney, 1972/1973), pp. 75–103. Lecture Notes in Math., vol. 420. Springer, Berlin (1974)Google Scholar
  19. 19.
    Lagkas-Nikolos, I.: Levelwise modules over separable monads on stable derivators. J. Pure Appl. Algebra (2017)Google Scholar
  20. 20.
    Lurie, J.: Higher Topos Theory. Annals of Mathematics Studies, vol. 170. Princeton University Press, PrincetonGoogle Scholar
  21. 21.
    Lurie, J.: Higher Algebra. http://www.math.harvard.edu/~lurie/papers/HA.pdf (2016)
  22. 22.
    Maltsiniotis, G.: La \(K\)-théorie d’un dérivateur triangulé. In: Categories in algebra, geometry and mathematical physics, volume 431 of Contemp. Math., pP. 341–368. Amer. Math. Soc., Providence, RI (2007)Google Scholar
  23. 23.
    Muro, F., Raptis, G.: \(K\)-theory of derivators revisited. Ann. K-Theory 2(2), 303–340 (2017)MathSciNetCrossRefGoogle Scholar
  24. 24.
    Tabuada, G.: Higher \(K\)-theory via universal invariants. Duke Math. J. 145(1), 121–206 (2008)MathSciNetCrossRefGoogle Scholar

Copyright information

© Tbilisi Centre for Mathematical Sciences 2018

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of CaliforniaLos AngelesUSA

Personalised recommendations